MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW10X30W/LGSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW10X30W/LGSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 254809
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4): the reported event required medical/surgical intervention to preclude permanent damage to a body structure.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl procedure their intrafix advance br screw 10x30mm with large sheath when the screw was inserted into the sheath, the sheath did not hold in the patient.When they tried their 10x23mm milagro advance interference screw that also did not hold in the patient.The procedure was complete with a competitor's device with a new bone hole created.There was no patient consequences but there was a 20 minute surgical delay to the case.The sales rep stated that the patient was an older person with soft bone quality.The sales rep stated that the devices were discarded by the customer.This report is for one (1) intrafx advbr scw10x30w/lgshth.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.No nonconformances were identified for this part-lot number combination per qlik query executed 08/11/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
INTRAFX ADVBR SCW10X30W/LGSHTH
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8895291
Report Number1221934-2019-58005
Device Sequence Number10835249
Product Code MAI
UDI-Device Identifier10886705026685
UDI-Public(01)10886705026685
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number254809
Device Catalogue Number254809
Device Lot NumberL863005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;